Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43832
標題: (Informatica,11(2):001-008)A secure nonrepudiable threshold proxy signature scheme with known signers
作者: M. S. Hwang
I. C. Lin
E. J. L. Lu
關鍵字: cryptography
Lagrange interpolating polynomial
proxy signature
threshold proxy signature
出版社: Europe:Slovenian Society Informatika
URI: http://hdl.handle.net/11455/43832
Appears in Collections:資訊管理學系

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.